# SDR FDEA202110132606

- Difficulty date: October 13, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON L/H WING O/B FLAP   UPR SURFACE SKIN LOCATED AT  RIB15 AND FRONT SPAR DATUM. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 57-50-00-201,   PARA.H,   PAGE 231-236, FIG 208, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY B REPAIR WITH   SUPPLEMENTAL INSPECTION REQUIREMENTS, THE INITIAL THRESHOLD IS 51000 FC,   REPETITIVE   INTERVAL AND METHOD ARE TO BE DETERMINED BY OEM."MAJOR REPAIR"
